| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced dissatisfaction with the astigmatism.Due to the patient dissatisfaction, the lens was removed and replaced intraoperatively for another same length but different model and power lens.The problem was resolved.
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk h6 - work order search: no similar complaint was reported for units within the same lot.H11: secondary intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).